# SDR 97FDEA00180

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Part number: 652163223
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0345 003 L/W INBOARD MIDFLAP TIE WEDGE CORRODED IN SEVERAL PLACES ON UPPER SURFACE.  REPAIRED CORRODED AREAS ON UPPER SURFACE OF LT WING INBOARD MIDFLAP TIE IAW FED-EX SRM 51-40-6.
